# SDR HEEA968714

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 7600 · Engine Controls
- Part: Acutator
- Part number: 7630103901102
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR MOTOR TURNS -- SHAFT WILL NOT TURN.
